# SDR SCNA20131122199

- Difficulty date: November 10, 2013
- Submitted: November 22, 2013
- Operation: Air carrier
- Aircraft: N710SY
- Make and model: Boeing 737-73V
- Aircraft serial: 30241
- Aircraft time: 40,631 hours, 22,656 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FLOOR PANEL LT BS 986-1016 HAS CORRODED INSERTS.  DAMAGED INSERTS, POTTED INSERTS NOT FLUSH WITH TO OF PANEL, AND EDGE DAMAGE NEAR GALLEY MOUNT CUTOUTS.  REPAIRED FLOOR PANEL.
